RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. J. Pure and Appl. Math., 2017, Volume 17, Issue 1, Pages 36–44 (Mi vngu428)  

This article is cited in 1 scientific paper (total in 1 paper)

On the stationary distribution of a stochastic process

V. I. Lotovab, E. M. Okhapkinab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: We find a stationary distribution of a stochastic process with delay at the origin. The trajectories of the process have linear growth and random jumps at random times. We use known results for regenerative processes and factorization technique for the study in boundary crossing problems for random walks.

Keywords: regenerative process, stationary distribution, factorization method.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00049_а


DOI: https://doi.org/10.17377/PAM.2017.17.103

Full text: PDF file (141 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2018, 231:2, 218–226

UDC: 519.21
Received: 10.06.2016

Citation: V. I. Lotov, E. M. Okhapkina, “On the stationary distribution of a stochastic process”, Sib. J. Pure and Appl. Math., 17:1 (2017), 36–44; J. Math. Sci., 231:2 (2018), 218–226

Citation in format AMSBIB
\Bibitem{LotOkh17}
\by V.~I.~Lotov, E.~M.~Okhapkina
\paper On the stationary distribution of a stochastic process
\jour Sib. J. Pure and Appl. Math.
\yr 2017
\vol 17
\issue 1
\pages 36--44
\mathnet{http://mi.mathnet.ru/vngu428}
\crossref{https://doi.org/10.17377/PAM.2017.17.103}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 231
\issue 2
\pages 218--226
\crossref{https://doi.org/10.1007/s10958-018-3817-x}


Linking options:
  • http://mi.mathnet.ru/eng/vngu428
  • http://mi.mathnet.ru/eng/vngu/v17/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Lotov, “Properties of factorization operators in boundary crossing problems for random walks”, Izv. Math., 83:5 (2019), 1050–1065  mathnet  crossref  crossref  adsnasa  isi
  • Сибирский журнал чистой и прикладной математики
    Number of views:
    This page:98
    Full text:24
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020